Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Rodés-Usán, Álvaro and Martín Peinador, Elena (1987) Classification of operators in a Hilbert space through images of orthonormal systems. In Actas das XII Jornadas Luso-Espanholas de Matemática. Universidade do Minho, Braga, pp. 453-458.

Martín Peinador, Elena and Indurain, E. and Plans, A. and Rodés-Usán, Álvaro (1988) Two geometric constants for operators acting on a separable Banach space. Revista matemática de la Universidad Complutense de Madrid, 1 (1-3). pp. 23-30. ISSN 0214-3577

This list was generated on Sat May 30 04:14:20 2020 CEST.